The distribution of the quotient of two triangularly distributed random variables

Gündüz S. , GENÇ A. İ.

STATISTICAL PAPERS, vol.56, no.2, pp.291-310, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s00362-014-0582-x
  • Title of Journal : STATISTICAL PAPERS
  • Page Numbers: pp.291-310


The exact distributions of the quotients and when and are independent and triangularly distributed random variables are obtained. These quotients are useful especially in operations research and reliability engineering, and some reliability applications of the results are also given.